# SDR FDEA202509221966

- Difficulty date: September 22, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: A5547173000000
- Part serial: TS2180
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA (180MMX110MM) WAS FOUND AT L/H RUDDER HOISTING POINT2. ACCOMPLISHED THE LWR FWD HOIST POINT REPAIR AT LH RUDDER SKIN I.A.W A300-600F SRM 55-  41-12-201, PARA.25, PAGE.343~350, FIG.225A(SHEET-1~3) & SRI:55-41-12-201, IIR:55-41-12-2-008-00,   PARA.3H, TABLE.209. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
